The Bergman projection on weighted spaces: $L^1$ and Herz spaces

Tom 150 / 2002

Oscar Blasco, Salvador Pérez-Esteva Studia Mathematica 150 (2002), 151-162 MSC: 47B38, 46E15, 46E30. DOI: 10.4064/sm150-2-4

Streszczenie

We find necessary and sufficient conditions on radial weights $w$ on the unit disc so that the Bergman type projections of Forelli–Rudin are bounded on $L^{1}(w)$ and in the Herz spaces $K_{p}^{q}(w)$.

Autorzy

  • Oscar BlascoDepartamento de Matemáticas
    Universidad de Valencia
    46100 Burjassot, Valencia, Spain
    e-mail
  • Salvador Pérez-EstevaInstituto de Matemáticas
    Universidad Nacional Autónoma de México
    Unidad Cuernavaca
    A.P. 273-3 ADMON. 3
    Cuernavaca, Morelos, 62251 México
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek